MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X3.5, 3MM; HEALING COLLAR

ZIMMER DENTAL HEAL COLLAR 3.5X3.5, 3MM; HEALING COLLAR
Model Number HC333
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that healing cap screw was broken and a portion of the screw was left in the implant at site number 4.Attempted to remove screw piece multiple times with no success, delay in restoring the implant.Patient will need to return to remove the fragment an restore implant.Grafting placed prior to placement.
 
Additional Manufacturer Narrative
The heal collar 3.5x3.5, 3mm (hc333) and imp,tsv,3.7,8,mtx,mg (tsvtb8) were not returned.Since product has not been returned, visual/functional inspection could not be performed.The investigation has been performed based on the available information.No pre-existing conditions were noted on the per.The reported product was located on tooth # 4 (universal) and used for approximately 8 months.The reported event could not be recreated due to the nature of the dental device and event (fracture).The customer has not provided additional pictures or x-ray images of the product.Appropriate documentation was reviewed.Dhr review was completed for the subject lot numbers 63786445 & 1226102.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot numbers (63786445 & 1226102) for similar event and no other complaint was identified.Based on the available information, device malfunction could not be verified and the reported event was non-verifiable.The following sections have been updated: b4: date of this report.G4: date received by manufacturer.G7: checked "follow-up".H2: checked follow-up type.H3: changed "yes" to "no".H6: entered evaluation codes.H10: added manufacturer narrative h3 other text : device not returned.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HEAL COLLAR 3.5X3.5, 3MM
Common Device Name
HEALING COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10201654
Report Number0002023141-2020-00949
Device Sequence Number16775756
Product Code NHA
UDI-Device Identifier00889024014978
UDI-Public(01)00889024014978(17)220930(10)63786445(241)HC333
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberHC333
Device Catalogue NumberHC333
Device Lot Number63786445
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR